On certain lattice-ordered semigroups.
Semigroup forum, Tome 31 (1985), pp. 367-371
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lattice-ordered semigroup, cancellative semigroups, arithmetical lattice- semigroup, decomposition theorem
@article{SF_1985__31_134760,
author = {G. Ciobanu and M. Deaconescu},
title = {On certain lattice-ordered semigroups.},
journal = {Semigroup forum},
pages = {367--371},
year = {1985},
volume = {31},
zbl = {0565.06013},
url = {http://geodesic.mathdoc.fr/item/SF_1985__31_134760/}
}
G. Ciobanu; M. Deaconescu. On certain lattice-ordered semigroups.. Semigroup forum, Tome 31 (1985), pp. 367-371. http://geodesic.mathdoc.fr/item/SF_1985__31_134760/